Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2009 year

"On sizes of complete caps in projective spaces PG(n,q) and arcs in planes PG(2,q)." Journal of Geometry, v.94, no. 1-2, 2009, pp. 31-58.

Go to publication Download (521.3 KB)

Authors: Davydov A., Faina G., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site